MAUDE Adverse Event Report: BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; DEVICE, MICROTITER DILUTING/DISPENSING

BD KIESTRA LAB AUTOMATION BD KIESTRA INOQULA; DEVICE, MICROTITER DILUTING/DISPENSING
Catalog Number 447202
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.D4: medical device expiration date: n/a.
 
Event or Problem Description
It has been reported that the bd kiestra inoqula has been found producing erroneous results.No patient impact was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: this statement summarizes the investigation of a complaint involving the instrument bd kiestra inoqula.According to the information provided, the inoqula system incorrectly processed three urine samples, possibly due to contamination.No other issues were reported.During the investigation, the field service engineer (fse) observed that the inoqula system incorrectly processed three urine samples, possibly due to contamination.The client identified the issue as contamination from an isolated sample and confirmed plans to proceed with sequencing.The fse contacted the applications team for follow-up and provided cleaning guidelines for the inoqula system.Upon further follow-up, the client confirmed that the contamination originated from another instrument.The inoqula system was verified to be operational and functioning correctly according to bd performance criteria.Following this action, no further issues were encountered.Based on investigation, this case has been assessed as confirmed as a bd quality issue.Review found no new trends, risks, or hazards were identified because of this complaint.The issue in this complaint does not require the initiation of corrective and preventative action (capa).A design history record (dhr) review is not required for this complaint.The complaint was evaluated via other elements of the investigation.Bd quality will continue to closely monitor trends associated with this issue.

Brand Name
BD KIESTRA INOQULA
Common Device Name
DEVICE, MICROTITER DILUTING/DISPENSING
Manufacturer (Section D)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL 
Manufacturer (Section G)
BD KIESTRA LAB AUTOMATION
6 marconilaan
drachten
NL  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key22926873
Report Number3010141591-2025-00005
Device Sequence Number9079607
Product Code JTC
UDI-Device Identifier00382904472023
UDI-Public(01)00382904472023(11)180315
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number447202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown